Tri-analytic Subvarieties of Hyperkähler Manifolds.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 92-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1995__5_4_58185,
author = {M. Verbitsky},
title = {Tri-analytic {Subvarieties} of {Hyperk\"ahler} {Manifolds.}},
journal = {Geometric and functional analysis},
pages = {92--104},
year = {1995},
volume = {5},
number = {4},
zbl = {0827.53030},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58185/}
}
M. Verbitsky. Tri-analytic Subvarieties of Hyperkähler Manifolds.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 92-104. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58185/